# SDR DXTA2024040911443

- Difficulty date: April 8, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N452QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500671
- Aircraft time: 1,648 hours, 1,264 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: OAP0010011
- Part serial: 352960458
- Condition: Faulted
- Location: Brake Sys
- Part time: 1,648 hours, 1,264 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT RIGHT BRAKE WAS BINDING. RETURNED TO FBO AND RECEIVED A BRK FAIL CAS MESSAGE UPON SETTING THE PARKING BRAKE. REMOVED FAULTY BRAKE CONTROL UNIT P/N OAP00100-11, SN 352960458 AND REPLACED IT WITH MODIFY BCU, AND PERFORMED SATISFACTORY OPERATIONAL CHECKS. ALL MAINTENANCE PERFORMED IAW  AMM 32-41-01-400-801-A. NO FURTHER DEFECTS NOTED AT THIS TIME.
